MathSciNet Relay Station
MathSciNet bibliographic data
MR544241 35P05 (58G25)
Donnelly, Harold; Li, Peter Pure point spectrum and negative curvature for noncompact manifolds. Duke Math. J. 46 (1979), no. 3, 497–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement